# SDR OZCA25854509JUL21

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N312FU
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 11,765 hours, 7,417 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1960001
- Part serial: 0131
- Condition: Cracked
- Location: Cockpit Left
- Part time: 1,430 hours, 808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD CRACKED
